# SDR UIEA2013040800181

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 36,243 hours, 5,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE UPPER DECK CEILING FROM EMERGENCY DOORS TO ROW 17.  REPLACED FOUR LAMPS. OPS CHECKED NORMAL IAW AMM 33-51-00.
